MathSciNet Relay Station
MathSciNet bibliographic data
MR2778387 (2011m:60288) 60K35
van den Berg, J. Sharpness of the percolation transition in the two-dimensional contact process. Ann. Appl. Probab. 21 (2011), no. 1, 374–395.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement